# SDR FDEA200907212689

- Difficulty date: July 21, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOORBEAM T-CHORD EXISTING REPAIR AT STA 324 FROM RBL 42, RBL 58, COMPLY WITH ATTACHMENT "B" OF EO F-5100-7-5001, P1.  COMPLIED WITH ATTACHMENT "B" OF EO NR F-5100-7-5001, PT1.  PREVIOUSLY INSTALLED REPAIR ON MCD FLOORBEAM T-CHORD AT STA 324, RBL42-RBL58, WAS REWORKED/REPLACED IAW EA NR F-5310-131514, REMOVED STIFFNERS AND SUPPORT ANGLES AS REQUIRED TO FOM IAW SRM 51-40-02, REINSTALLED STIFFNERS AND SUPPORT ANGLES IAW SRM 51-40-02. MAJOR REPAIR.
